MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC DIRECTOSS; BONE GRAFTING MATERIAL

IMPLANT DIRECT SYBRON MANUFACTURING LLC DIRECTOSS; BONE GRAFTING MATERIAL
Catalog Number DXCA251025
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), it was reported that bone graft product was mislabeled.The lot number on the label on the box was missing a digit at the end.

Brand Name
DIRECTOSS
Common Device Name
BONE GRAFTING MATERIAL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8613598
Report Number3001617766-2019-00225
Device Sequence Number16576577
Product Code NPM
UDI-Device Identifier10841307122562
UDI-Public10841307122562
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/25/2020
Device Catalogue NumberDXCA251025
Device Lot NumberIO1809111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1